# SDR DALA2017092607090

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,336 hours, 29,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EVACUATION LIGHTS WERE INOPERATIVE.  REPLACED THE OVERWING EMERGENCY EVACUATION LIGHT POWER SUPPLY AND BATTERY IAW AMM 33-51. OPS CHECKED NORMAL.
